# SDR 2003F00020

- Difficulty date: November 27, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N715GL
- Make and model: Beech 1900
- Aircraft serial: UB15
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 1189100426
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GJT - LEFT ENGINE NACELLE LOWER AFT BULKHEAD HAS SEVERAL CRACKS.  REPLACED THE LEFT ENGINE COWLING REINFORCEMENT ANGLE, THE ENGINE TRUSS BRACKET RECEPTACLE, AND THE UPPER AFT ANGLES.  THE REPAIRS WERE COMPLETED 12-03-01 TAT 21, 140.9.  (M)
